MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE PRESSURE SENSING SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE PRESSURE SENSING SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014917
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
It was reported that during a milrinone infusion there was a leak at the male connection end of the small bore syringe tubing set.The night rn reported that there was fluid on the bed from the leak, therefore this was also an under-infusion of medication.The syringe tubing set and syringe were switched out with a larger bore tubing set and a new syringe of milrinone and the leak did not reappear.There were no adverse effects caused to the patient as a result of this event.

Brand Name
ALARIS SYRINGE PRESSURE SENSING SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9848087
Report Number9616066-2020-01011
Device Sequence Number2886951
Product Code FPA
UDI-Device Identifier10885403233937
UDI-Public10885403233937
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014917
Device Catalogue Number10014917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1